Skip to main content Skip to main navigation menu Skip to site footer
Approximation Theory and Special Functions
  • Current
  • Archives
  • Editorial Team
  • Peer Review Policy
  • Publication Ethics
  • About
    • About the Journal
    • Announcements
    • Aims & Scope
    • Indexing
    • Submissions
    • Privacy Statement
    • Open Access Policy
    • Contact
Search
  • Register
  • Login
  1. Home /
  2. Archives /
  3. Vol. 2 No. 2 (2026)

Vol. 2 No. 2 (2026)

Published: 2026-10-06

Full Issue

  • Volume 2-2 Cover

Research Articles

  • Infinitely Many Specific Multicomposite Deterministic and Fuzzy Trigonometric and Hyperbolic Neural Network Approximations

    George Anastassiou (Author)
    14-42
    • Anastassiou_2026_Volume_2-2
  • Bilateral Generating Relations Involving Generalized k-Cesaro Polynomials and k-Lauricella Functions

    Nejla Özmen, Yahya Çin (Author)
    43-53
    • Cin-Ozmen_2026_Volume_2-2
  • Investigating the Quantitative Behavior of Kantorovich Fractional Operators in q-Numbers

    Hardikkumar B. Parmar, Prashantkumar G. Patel (Author)
    54-71
    • Parmar-Patel_2026_Volume_2-2

Survey Articles

  • Banach-Saks Theorem for L1 Revisited

    Guy Foghem (Author)
    1-13
    • Foghem_2026_Volume_2-2

Make a Submission

Make a Submission

Information

  • For Readers
  • For Authors
  • For Librarians

Browse

  • Categories
    • Approximation Theory
    • Special Functions
    • Summability Theory
    • Applied Mathematics
    • Analysis and Functions Theory

Browse Issues

  • First issue
    Vol. 1 No. 1-2 (2025)
  • Previous issue
    Vol. 2 No. 1 (2026)
  • All issues

Copyright © 2025 Approximation Theory and Special Functions. All Rights Reserved.

This journal is powered by Open Journal Systems.